MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon system became stuck on the guidewire.A savion flx guidewire was selected for use along with a 2x40x144 coyote es 2x40x144 balloon catheter for a tibial intervention procedure in the right posterior tibial artery.During the procedure, the wire was unable to be pulled from the catheter.It was reported that there was material from towels nearby accumulating on the savion flx wire which created a sticking point on the wire.The wire and balloon system were removed together from the patient body, and the wire was removed from the proximal end of the balloon instead of from the hub.The procedure was completed with another of the same balloon device and a new wire.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The returned guidewire had the body kinked approximately at 85 cm and 299.3 cm from the proximal end.The distal tip was kinked approximately at 0.5 cm from the distal end.No more visual damages were found in the device.The dimensional inspection of the overall length, the distal tip outer diameter (od), the middle section od, and the proximal section od were all within specification.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10020899
Report Number2134265-2020-05923
Device Sequence Number11411193
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0025098085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COYOTE ES 2X40X144 BALLOON; COYOTE ES 2X40X144 BALLOON
Patient Age82 YR